Functional Equations Related to Inner Product Spaces
Choonkil Park,
Won-Gil Park and
Abbas Najati
Abstract and Applied Analysis, 2009, vol. 2009, 1-11
Abstract:
Let be real vector spaces. It is shown that an odd mapping satisfies for all if and only if the odd mapping is Cauchy additive. Furthermore, we prove the generalized Hyers-Ulam stability of the above functional equation in real Banach spaces.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/907121.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/907121.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:907121
DOI: 10.1155/2009/907121
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().